# SDR 99ZZZM375

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN6026
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM ANU, THE LEFT MAIN LANDING GEAR ANNUNCIATOR INTRANSIT LIGHT ILLUMINATED.  THE CREW RECYCLED THE GEAR TWICE WITH THE SAME RESULTS AND THE AIRCRAFT PROCEEDED ON TO BGI WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN INSPECTED AND FERRIED TO SJU FOR MAINTENANCE WITH THE LANDING GEAR DOWN.  MAINTENANCE REMOVED AND REPLACED THE LEFT LANDING GEAR UPLIMIT SWITCH WITH A NEW UNIT.  SEVERAL RETRACTION TESTS WERE PERFORMED, CHECKED GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
